Alert archive / Vermont / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Aug 7, 2008, 6:16 PM EDT for Orange County, Windsor County, Vermont. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2008, 6:16 PM EDT (22:16 UTC)
- Expired
- Aug 7, 2008, 10:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Orange County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 102 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:30 PM EDT | FLASH FLOOD | Sharon, VT | WATER OVER BRIDGE ON FAY BROOK ROAD. CULVERTS ON SEVERAL DRIVEWAYS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 072216
FFWBTV
VTC017-027-080215-
/O.NEW.KBTV.FF.W.0017.080807T2216Z-080808T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
616 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ORANGE COUNTY IN CENTRAL VERMONT
NORTHEASTERN WINDSOR COUNTY IN SOUTHERN VERMONT
* UNTIL 1015 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THETFORD
HILLS STATE PARK...WEST FAIRLEE...TUNBRIDGE...THETFORD...
STRAFFORD...SOUTH ROYALTON...RANDOLPH...EAST RANDOLPH...BETHEL AND
FAIRLEE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4391 7211 4388 7216 4377 7219 4371 7229
4371 7267 4392 7268 4397 7209
$$
JMG1 follow-up statement
000
WGUS71 KBTV 080215
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1015 PM EDT THU AUG 7 2008
VTC017-027-080224-
/O.EXP.KBTV.FF.W.0017.000000T0000Z-080808T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE VT-WINDSOR VT-
1015 PM EDT THU AUG 7 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM EDT FOR
NORTHEASTERN WINDSOR AND SOUTHERN ORANGE COUNTIES...
HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA AND THE FLASH FLOOD
THREAT HAS SUBSIDED.
LAT...LON 4391 7211 4388 7216 4377 7219 4371 7229
4371 7267 4392 7268 4397 7209
$$
JANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 4:07 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 7, 4:07 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT THU AUG 7 2008
...ADDITIONAL SIGNIFICANT FLASH FLOODING EXPECTED...
.SYNOPSIS...
THE UNSETTLED RAINY PERIOD WILL CONTINUE AT LEAST THROUGH FRIDAY
NIGHT AS AN UPPER LEVEL STORM SYSTEM MEANDERS ACROSS THE REGION.
ALTHOUGH IT WILL NOT RAIN EVERYWHERE ALL OF THE TIME...MOST PLACES
WILL SEE SOME RAINFALL. SOME OF THAT WILL BE HEAVY AND THIS WILL
QUICKLY LEAD TO FLOODING. IT APPEARS THERE WILL BE A BREAK IN THE
RAINFALL SATURDAY...WITH UNSETTLED WEATHER AGAIN FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 332 PM EDT THURSDAY...ITS BEEN BAD OUT THERE WITH THE FLASH
FLOOD THREAT...AND THERE IS A STRONG POTENTIAL THAT ITS GOING TO
GET WORSE. ILL HIT THAT TOPIC MORE BELOW IN THE HYDRO SECTION.
SHORT TERM ISSUE WILL BE TO JUST REACT TO ONGOING AND EXPECTED
FUTURE CONVECTION. HAVE HAD A NUMBER OF SVR TSTMS WITH HAIL BUT
NOW THE FOCUS APPEARS TO BE SHIFTING TOWARD HEAVY RAIN AS THE
UPPER LOW COMES CLOSER AND WINDS ALOFT BECOME WEAKER...MEAN FLOW
ALOFT PER 18Z ALY SOUNDING IS NOW 13KTS. MODELS DO HAVE
DIFFERENCES FOR THE OVERNIGHT PERIOD...BUT THE FEELING HERE IS
THAT THE WEAK VORT NOW MOVING ACROSS WRN NY WILL PIVOT MORE
NORTHEAST AND NORTH AS IT ROUNDS THE BASE OF THE LARGER UPPER TROF
DURING THE OVERNIGHT HOURS. QUESTIONABLE HOW MUCH ACTIVITY WILL
CONTINUE AFTER SUNSET HOWEVER GIVEN RATHER MOIST AND UNSTABLE
ATMOSPHERE THAT IT WONT TAKE MUCH TO PRODUCE ADDITIONAL
SHWRS/TSHWRS...THUS HAVE KEPT FAIRLY HIGH POPS ALL NIGHT. ALSO
MENTIONED LOCALLY HVY RAINFALL.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 332 PM EDT THURSDAY...MODELS STILL CONSISTENT WITH SHOWING
UPR LOW PRETTY MUCH MOVING RIGHT ON TOP OF THE AREA. WITH 50H
TEMPS IN THE -15 TO -17C RANGE...IT WILL BE UNSTABLE SO
SHWRS/TSTMS WILL BE ABLE TO POP QUICKLY...AND PERHAPS DROP SOME
HAIL AGAIN. BIGGEST ISSUE WILL BE THE FLASH FLOOD THREAT AS THE
STORMS WILL NOT BE MOVING FAST...IF AT ALL. WINDS WILL BE BELOW
10KT FROM ABOUT 25KFT...THAT MEANS LOCALLY 1 OR 2 OR 3 OR MORE
INCHES OF RAIN WILL BE ABLE TO FALL QUICKLY...ALTHOUGH THE AVERAGE
RAINFALL AMOUNTS AREA WIDE WILL BE LESS THAN THAT. FLASH FLOOD
GUIDANCE RUNNING ABOUT 1 TO 1.5 INCHES IN 3 HOURS OR LESS. DOING
THE MATH POINTS TO ANOTHER ROUND OF FLASH FLOODING.
PRECIP SHOULD CONTINUE INTO THE EVENING. BEYOND THAT...MODELS HAVE
CHANGED THEIR TUNE SOME AND SHOW THIS UPPER LOW LIFTING OUT AND
GIVING US A RELATIVELY DECENT DAY SATURDAY. BIG CHANGE FROM
EARLIER RUNS. GENERALLY WENT ALONG WITH THIS SCENARIO...BUT DID
HOLD SOME POPS IN FOR THE DAY AS CONFIDENCE ISNT ALL THAT HIGH.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 332 PM EDT THURSDAY...EEP STG TROF AND CYCLONIC FLOW WITH TWO
CLOSED LOWS ROTATING ACRS FA. THE FIRST UPR LOW LIFTS NE ERLY IN
THE WEEKEND WITH A SECOND... STRONGER CLOSED LOW COMING FM HUDSON
BAY DOWN ACRS FA LATE SUN-MON AND THEN GRDLLY SHIFTING E WITH
ELONGATED TROF AXIS INFLUENCING FA THRU WED AND PSBL RIDGING THU.
THE GREATEST SHRA/TSRA THREAT WL BE DVLPG SUN WITH BOTH A PTNL SVR
AND HEAVY RAIN THREAT WITH UPR LOW SHRA/TSRA SUN NGT-MON. AGAIN...
GRADUALLY SHRA THREAT LESSENS EACH DAY BUT STL AROUND THRU WED.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...UPR LVL TROF SLOWLY MVG INTO FA AND WL BE WITH
US THRU FRIDAY AND BEYOND. SCT SHRA/TSRA THRU 00Z WITH LCLZD
MVFR-IFR CONDS THEN A MORE ORGANIZED SHRA/TSRA MVG INTO FA FM NY
INTO VT AFT 04Z. PTCHY FOG/LOW CIGS IN AREAS OF NO SHRA ACTVTY
OVRNGT.
THRU 18Z MONDAY...CONTD CYCLONIC FLOW...UNSTABLE WITH SCT SHRA/TSRA
WITH A BRIEF RESPITE PSBL SAT. VFR CONDS XCPT LCLZD MVFR/IFR IN
SHRA/TSRA SUN-SUN NGT.
&&
.HYDROLOGY...
AS OF 350 PM THURSDAY...WONT MINCE WORDS HERE...THE FLASH FLOOD
RISK IS EXTREME...AND THE POTENTIAL FOR MORE WIDESPREAD/SIGNIFICANT
FLOODING IS ALSO GETTING QUITE HIGH. SO FAR TODAY WE HAVE SEEN A
NUMBER OF AREAS IN SW ADDISION AND CENTRAL ORANGE COUNTIES WITH
2-3 IN OF PRECIP...PERHAPS UP TO 4... HENCE THE VARIOUS FLASH
FLOOD WARNINGS. GROUND CANT TAKE MUCH MORE RAIN IN MANY
AREAS...AND WITH NEARLY ANY HEAVY DOWNPOUR THAT LASTS FOR 30
MINUTES OR MORE...FLOODING WILL BEGIN. MUDSLIDES ARE ALSO BECOMING
MORE LIKELY AS WELL. HOPING WE DONT SEE ANY FLOODING
OVERNIGHT...AS THATS WHEN IT IS HARDEST TO SEE OR JUDGE THE DEPTH
OF ANY RUNNING WATER OR FLOOD DAMAGE AND EASIEST TO GET YOURSELF
INTO TROUBLE...THATS WHY WE TOSS OUT THERE...TURN AROUND DONT
DROWN.
RIVERS HAVE THUS FAR BEHAVED THEMSELVES BUT THEY ARE ALL RUNNING
AT THE 95 TO 99% LEVEL FOR THIS TIME OF THE YEAR (IN OTHER
WORDS...THEY ARE NEAR RECORD LEVELS FOR AUGUST) AND ARE JUST BELOW
BANKFUL. WE ARE WATCHING THEM CLOSELY...AND ALTHOUGH RIVERS NOT
FORECAST TO GO INTO FLOOD...DEPENDING ON HOW MUCH AND HOW
WIDESPREAD RAINS ARE ON FRIDAY WE COULD SEE PROBLEMS LATER FRIDAY
OR SATURDAY WITH RIVERS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR VTZ002>012-
016>019.
NY...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR NYZ028>031-034-
035.
&&
SYNOPSIS...NASH
NEAR TERM...NASH
SHORT TERM...NASH
LONG TERM...SLW
AVIATION...SLW
HYDROLOGY...NASHHazardous weather outlook, Aug 7, 2:01 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 201 PM EDT THU AUG 7 2008 NYZ028>031-034-035-VTZ002>012-016>019-081815- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 201 PM EDT THU AUG 7 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO FRIDAY. NYZ026-027-087-VTZ001-081815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- GRAND ISLE- 201 PM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE GRAND ISLE COUNTY VERMONT AND THE SAINT LAWRENCE VALLEY OF NEW YORK THROUGH TONIGHT. LOCALIZED HEAVY RAINFALL IS POSSIBLE DURING THIS TIME FRAME .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY BEFORE A RETURN TO DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. JMG
In the hours before
Local storm report, Aug 7, 3:40 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
340 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD WILLIAMSTOWN 44.12N 72.54W
08/07/2008 ORANGE VT LAW ENFORCEMENT
WATER OVER ROUTE 14 NEAR THE INTERSECTION OF CHELSEA ROAD
IN WILLIAMSTOWN.
&&
BROOKETLocal storm report, Aug 7, 3:48 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
348 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL CORINTH 44.02N 72.23W
08/07/2008 E0.50 INCH ORANGE VT POST OFFICE
&&
BROOKETLocal storm report, Aug 7, 4:14 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
414 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL BRADFORD 43.99N 72.13W
08/07/2008 E0.75 INCH ORANGE VT PUBLIC
PENNY SIZE HAIL WAS REPORTED BY THE PUBLIC IN BRADFORD,
VT.
&&
JANLocal storm report, Aug 7, 4:22 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
422 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FLASH FLOOD 1 NE MONTPELIER 44.28N 72.56W
08/07/2008 WASHINGTON VT EMERGENCY MNGR
WATER OVER TOWNE HILL ROAD. ROAD IS IMPASSABLE AT THIS
TIME.
&&
JOHNGLocal storm report, Aug 7, 4:43 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
443 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 4 N CHELSEA 44.05N 72.45W
08/07/2008 ORANGE VT LAW ENFORCEMENT
WATER OVER ROUTE 110 NEAR THE CHELSEA/WASHINGTON TOWN
LINE. ROAD IS IMPASSABLE AT THIS TIME.
&&
JOHNGLocal storm report, Aug 7, 4:59 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
459 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL BRIDPORT 43.98N 73.32W
08/07/2008 E1.00 INCH ADDISON VT POST OFFICE
0210 PM FLASH FLOOD CHESTER 43.26N 72.59W
08/07/2008 WINDSOR VT LAW ENFORCEMENT
LOVERS ROAD WASHED OUT NEAR ROUTE 11 WEST INTERSECTION.
0212 PM HAIL 2 N CHELSEA 44.02N 72.45W
08/07/2008 E0.88 INCH ORANGE VT POST OFFICE
HAIL DAMAGING SOME CARS ALONG ROUTE 110 NEAR CHELSEA.
0330 PM FLASH FLOOD WILLIAMSTOWN 44.12N 72.54W
08/07/2008 ORANGE VT LAW ENFORCEMENT
WATER OVER ROUTE 14 NEAR THE INTERSECTION OF CHELSEA ROAD
IN WILLIAMSTOWN.
0340 PM HAIL CORINTH 44.02N 72.23W
08/07/2008 E0.50 INCH ORANGE VT POST OFFICE
0345 PM FLASH FLOOD 4 N CHELSEA 44.05N 72.45W
08/07/2008 ORANGE VT LAW ENFORCEMENT
WATER OVER ROUTE 110 NEAR THE CHELSEA/WASHINGTON TOWN
LINE. ROAD IS IMPASSABLE AT THIS TIME.
0349 PM FLASH FLOOD 1 NE MONTPELIER 44.28N 72.56W
08/07/2008 WASHINGTON VT EMERGENCY MNGR
WATER OVER TOWNE HILL ROAD. ROAD IS IMPASSABLE AT THIS
TIME.
0409 PM HAIL BRADFORD 43.99N 72.13W
08/07/2008 E0.75 INCH ORANGE VT PUBLIC
PENNY SIZE HAIL WAS REPORTED BY THE PUBLIC IN BRADFORD,
VT.
0430 PM FLASH FLOOD MONTPELIER 44.27N 72.57W
08/07/2008 WASHINGTON VT LAW ENFORCEMENT
WATER OVER RIVER STREET
0430 PM FLASH FLOOD MONTPELIER 44.27N 72.57W
08/07/2008 WASHINGTON VT LAW ENFORCEMENT
NORTHFIELD STREET CLOSED DUE TO HIGH WATER. STATUS OF
ROAD UNKNOWN AT THIS TIME.
&&
JOHNGThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:43 PM EDT | Areal Flood Advisory | BTV | Windsor | 3 hr |
| Aug 7, 1:17 PM EDT | Areal Flood Advisory | BTV | Caledonia, Orange, Washington | 3 hr |
| Aug 7, 1:24 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Aug 7, 1:38 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 67 min |
| Aug 7, 1:46 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 32 hr |
| Aug 7, 1:47 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 58 min |
| Aug 7, 2:13 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 62 min |
| Aug 7, 2:30 PM EDT | Flash Flood Warning | BTV | Caledonia, Orange, Washington | 6 hr |
| Aug 7, 2:49 PM EDT | Areal Flood Advisory | BTV | Addison, Chittenden | 3 hr |
| Aug 7, 3:09 PM EDT | Flash Flood Warning | BTV | Caledonia, Essex, Washington | 3 hr |
| Aug 7, 3:57 PM EDT | Severe Thunderstorm Warning | BTV | Orange | 63 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille | 53 min |
| Aug 7, 6:08 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 67 min |
Nearby
Flash Flood Warnings in Vermont, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.